Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

On TB medication, rashes on penis, phalloplasty for penis enhancement

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1980
Answered : 254 Questions
Question
Hi I am XXXXXXX from Nashik And i am undergoing a treatment for TB but since i have started taking the medicines i find red dots appearing on the head of my penis also on a very serious note looking to increase the length of my penis and its diameter as well need suggestion please
Posted Thu, 3 May 2012 in Sexually Transmitted Diseases
 
 
Answered by Dr. P V S Prasad 32 hours later
Hi,

Thanks for the query.

After going through the description provided by you, I am happy to know that you are on treatment for Tuberculosis.

I would like to know few more things which would help me in suggesting you better:
1. May I know the duration of the appearance of the red rash?
2. Do you have any itching present especially at night?
3. May I know your marital status?
4. If you are married does your partner has itching or rashes present?
5. Do you have any history of sexual intercourse with any unknown partner?
6. Are you on any steroids like Prednisolone for your ailment?
7. Can you please send me the photo of the lesion or the rash as this would help me in suggesting you better.

You can upload the Photo on the right side of the query box or can also mail it to YYYY@YYYY with subject:ATTN:Dr PVS Prasad. Please do confirm the mailing of the photo or uploading by writing here as to reply you back at the earliest.

I would like to provide you with specific suggestions after knowing all the above details and after going through the Photo.

Awaiting your response.

Regards,
Dr PVS Prasad.
Above answer was peer-reviewed by
 
Follow-up: On TB medication, rashes on penis, phalloplasty for penis enhancement 3 hours later
Hello Dr P.V XXXXXXX

Thank you for your time but i would need some special care from you

I would like to know few more things which would help me in suggesting you better:
1. May I know the duration of the appearance of the red rash?
2 days today it was less

2. Do you have any itching present especially at night?

Sometimes in th morning not at night

3. May I know your marital status?
I am single

4. If you are married does your partner has itching or rashes present?
Not Applicable

5. Do you have any history of sexual intercourse with any unknown partner?

I am XXXXXXX and had multiple sexual encounters but all safe sex

6. Are you on any steroids like Prednisolone for your ailment?

For Tb the following medicines have been given to me
Tab forecox dose 2&1/1 a day
tab levoflox 750 1 in the morning
tab cremalax 2 at night
tab wysolone 20 1&1/2 morning
tab perinorm 1 morning & 1 evening
7. Can you please send me the photo of the lesion or the rash as this would help me in suggesting you better.
I have attached 2 photos
one of the rashes

2nd the skin besides my penis area and my ass is turning dark black
Please help me with this also

My major concern is erection as well i don't get erection and would like to know ur suggestion as i want to increase the penis size now V.V.V.Important

Waiting to know more from you

Thanks
XXXXXXX
 
 
Answered by Dr. P V S Prasad 38 hours later
Hi,
I had gone through your answers and the two photos.


I think the problem could be a lichenoid drug eruption.

This could be due to ATT(anti tubercular treatment). I feel that the rash is not very severe as you are already taking prednisolone.

If the lesion persists beyond four to six weeks after stopping all medications you may have to undergo a skin biopsy to confirm the diagnosis. Till that time you may apply mild corticosteroid cream like hydrocortisomne or desonide.

As the rash is not very symptomatic this should be enough.

Regarding your second problem of decreased libido and loss of erection: this also may be due to ur drugs.

There is no mechanism by which one can increase the penile size.Surgical techniques used for penis lengthening (enhancement phalloplasty) and penis widening (girth enhancement) can be done.You will have to discuss this with a urologist.

Wishing you good health.

PVS Prasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor